# SDR SWAA2023051724903

- Difficulty date: April 8, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING SLEEVE (4 E/A) ON FLOOR PANEL 242UF AT AFT GALLEY AREA 2023-237740<[01] REPLACED GIRT BAR FITTING SLEEVE (4 E/A) ON FLOOR PANEL 242UF AT AFT GALLEY AREA AND CURED EPOXY ADHESIVE ON SLEEVES OF FLOOR PANEL IAW B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5.S (1). APPLIED EPOXY ADHESIVE LOCAL TIME 20:00. TOOL USED: BÏ¿½SCULA; P/N: 91847; S/N: AE-409320; DUE DATE: 09/JUN/23.;[02] REPLACED GIRT BAR FITTING SLEEVE (4 E/A) ON FLOOR PANEL 242UF AT AFT GALLEY AREA AND CURED EPOXY ADHESIVE ON SLEEVES OF FLOOR PANEL IAW B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5.S (1). APPLIED EPOXY ADHESIVE LOCAL TIME 20:00. TOOL USED: BÏ¿½SCULA; P/N: 91847; S/N: AE-409320; DUE DATE: 09/JUN/23.
